# SDR R61A201610160592

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 4,779 hours, 3,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012068
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,778 hours, 3,431 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT RIGHT LOWER EMERGENCY BATTERY FAILED ITS OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED AFT RIGHT LOWER EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
